Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    confused
    avatar
    trottier531 posted:
    I am new here, and rather confused. 9 months ago I had a series of panic attacks and was diagnosed with anxiety/depression. I have been taking meds for this for 9 months now. Last night at work, I had what I felt was the same thing as last time. Pain in my chest, hard to breathe, couldn't talk, hard to swallow, motor skills depleting and vision wavering. I went to the er and was told it was gerd. my EKG was fine, good blood pressure and vitals. How can the two attacks be so similar?

    Take the Poll

    Do I have both?
    • Was one a misdiagnosis?
    • What is the likelyhood of these coming back again?
    • How do I function for 12 hours at work like this?
    vote
    View Poll Results
    Reply
     
    avatar
    Torcal responded:
    The people manning the ER are incompetent. You are fortunate they didn't try to treat you.

    I've had GERD for over thirty years and I also take psychotropic drugs to contain my bipolar disorder. I take a drug (Lamictal) that helps stabilize my mood plus two other anti-depressants (Buproprion and Trazadone). And more.

    Sometimes an event happens, or I engage in some project that results in a "break through" of the Lamictal screen and results in manic behavior. I have learned to recognize when it happens and I temper it down with a sedative.

    My point is that it appears to me quite likely that some stimulus excited you enough to break through your medication' effects and result in another panic attack.

    Perhaps you need to take more of your medication or combine it with another. But you do need to see your psychiatrist and relate your story.


    Spotlight: Member Stories

    I am 24 years old and natural health enthusiasts. Enjoy learning new stuffs and share with people. My website :

    Helpful Tips

    Try Natural options
    Gaviscon really helps me when I am desperate. Tablets, not the mint-flavored liquid! Also, try DGL Tablets and Slippery Elm capsules. It ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.